# SDR ABXA9600574

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Doubler
- Part number: 5910130373
- Condition: Double Drilled
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A DOUBLE DRILLED HOLE ON THE AFT PRESSURE BULKHEAD ABOVE THE RIGHT UPPER CORNER OF THE VENTRAL DOOR.  REPAIRED IAW ABX REA D953-15423-MR.
